Alert archive / Georgia / Flash Flood Warnings in 2023
Flash Flood Warning 37, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Aug 29, 2023, 8:57 PM EDT for 5 counties in Georgia. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2023, 8:57 PM EDT (00:57 UTC)
- Expired
- Aug 30, 2023, 2:31 AM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, GA, Cobb County, GA, Douglas County, GA, Fulton County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 46 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 9:30 PM EDT | FLASH FLOOD | 2 E Douglasville, GA | Flash Flooding reported in the westbound land of I-20 at MM 37. |
| Aug 29, 9:30 PM EDT | FLASH FLOOD | 2 Ene Bill Arp, GA | Flooding reported at Dorsett Shoals Rd and Kings Hwy. |
| Aug 29, 9:30 PM EDT | FLASH FLOOD | 2 Ssw Douglasville, GA | Flooding reported along Douglas Blvd in front of the Hooters. |
| Aug 29, 9:50 PM EDT | FLASH FLOOD | 3 Ese Winston, GA | Flooding reported at the intersection of Bright Star Rd and Central Church Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 890 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -97 m²/s²
- 0-3 km storm-relative helicity
- -64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
983
WGUS52 KFFC 300057
FFWFFC
GAC045-067-097-121-223-300700-
/O.NEW.KFFC.FF.W.0037.230830T0057Z-230830T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
857 PM EDT Tue Aug 29 2023
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Southern Cobb County in north central Georgia...
Douglas County in north central Georgia...
Southwestern Fulton County in north central Georgia...
Northeastern Carroll County in northwestern Georgia...
Southeastern Paulding County in northwestern Georgia...
* Until 300 AM EDT Wednesday.
* At 857 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Atlanta, Marietta, Douglasville, City of South Fulton, Sandy
Springs, Smyrna, Villa Rica, Powder Springs, Austell, Temple,
Lithia Springs, Fair Oaks, Chapel Hill, Brownsville, Sweetwater
Creek State Park, Campbellton, Winston, Bill Arp, Sandtown and
Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3384 8477 3395 8447 3383 8435 3368 8456
3355 8485 3361 8500 3377 8500
FLASH FLOOD...RADAR INDICATED
$$
SM2 follow-up statements
748
WGUS72 KFFC 300149
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
949 PM EDT Tue Aug 29 2023
GAC045-067-097-121-223-300700-
/O.CON.KFFC.FF.W.0037.000000T0000Z-230830T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll GA-Cobb GA-Douglas GA-Fulton GA-Paulding GA-
949 PM EDT Tue Aug 29 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM EDT WEDNESDAY
FOR SOUTHERN COBB, DOUGLAS, SOUTHWESTERN FULTON, NORTHEASTERN
CARROLL AND SOUTHEASTERN PAULDING COUNTIES...
At 949 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3 and 5 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Atlanta, Marietta, Douglasville, City of South Fulton, Sandy
Springs, Smyrna, Villa Rica, Powder Springs, Austell, Temple,
Lithia Springs, Fair Oaks, Chapel Hill, Brownsville, Sweetwater
Creek State Park, Campbellton, Winston, Bill Arp, Sandtown and
Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3384 8477 3395 8447 3383 8435 3368 8456
3355 8485 3361 8500 3377 8500
FLASH FLOOD...RADAR INDICATED
$$
SM942
WGUS72 KFFC 300631
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
231 AM EDT Wed Aug 30 2023
GAC045-067-097-121-223-300641-
/O.CAN.KFFC.FF.W.0037.000000T0000Z-230830T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll GA-Cobb GA-Douglas GA-Fulton GA-Paulding GA-
231 AM EDT Wed Aug 30 2023
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN COBB, DOUGLAS,
SOUTHWESTERN FULTON, NORTHEASTERN CARROLL AND SOUTHEASTERN PAULDING
COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3384 8477 3395 8447 3383 8435 3368 8456
3355 8485 3361 8500 3377 8500
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 7:44 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Aug 29, 7:44 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 744 PM EDT Tue Aug 29 2023 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Wednesday) Issued at 248 PM EDT Tue Aug 29 2023 Main Forecast Points: -Scattered to widespread storms expected through the evening today (potentially lingering overnight) with locally heavy rainfall and isolated damaging wind gusts with any storms that form this afternoon. -'Cooling' trend continues as a result of rain chances and cloud cover. -Slight westward shift in the track of Hurricane Idalia. Currently...Scattered thunderstorms are ongoing this afternoon across portions of south-central GA. The stationary boundary that was bisecting the forecast area has since lifted back northward. Storms are expected to persist through the evening though may linger into the overnight hours. With no changes to the juicy environment, locally heavy rainfall and damaging wind gusts will the primary hazards with any storms that develop today (similar to yesterday). SBCAPE values are 3000-4000 J/kg, DCAPE values are 700-900 J/kg and PWATs are well over 2"...so certainly plenty of fuel for storms to work with. Coverage of showers and storms may be slightly less overnight but more rain will be on the way as we start to feel the impacts from the outer rainbands of Hurricane Idalia overnight. Latest NHC Advisory has Hurricane Idalia making landfall along the coastline of "Big Bend" area of Florida around sunrise Wednesday morning. As this occurs, outer banding will begin to approach portions of Middle Georgia overnight tonight and early tomorrow (Wednesday) morning. Per this latest advisory, there was a slight westward shift in the track of Hurricane Idalia thus impacts from winds and heavy rain have been expanded further north and west into the forecast area, encompassing more of east- central Georgia. After making landfall, Idalia will steadily move into southeast Georgia by the afternoon and evening hours on Wednesday. With the track of Hurricane Idalia trending slightly more westward, elected to expand the Flood Watch (again) another tier of counties north and westward. The HREF LPMM (ensemble probability mean) was also a player in this decision and has done well with the predictability in QPF totals. Forecast storm total rainfall has also increased to now be 4 to 8 inches across southeast Georgia with pockets of rainfall up to 10" possible. Sustained winds across portions of southeast Georgia are forecast to range from 20-30 mph with gusts as high as 45 mph from late Wednesday morning through Wednesday night. A Tropical Storm Warning is now in effect for Toombs, Montgomery, Wheeler, Telfair, Dodge, Wilcox, and Crisp counties. In addition, a Tropical Storm Watch has been issued to the north for Emanuel, Treutlen, Laurens, Johnson, Bleckley, Pulaski, and Dooly counties. A tornado threat will also exist within the rainbands as Idalia moves onshore and approaches our area. As we have seen over the past 24-48 hrs, any adjustment of the track further to the west may increase potential impacts for portions of Middle Georgia. Changes may be forthcoming following the next NHC Advisory. Thanks to cloud cover and rainfall temperatures tomorrow will be noticeably cooler...yay. Highs forecast to be in the 70s to low 80s. Low temperatures forecast to be in the 60s. 07 && .LONG TERM... (Thursday morning through next Monday) Issued at 248 PM EDT Tue Aug 29 2023 After Hurricane Idalia has moved out of the area, we return to a more seasonal pattern with temperatures running a few degrees below normal in the mid to low 80s. As the remnants of Idalia stalls off the coast, it will filter dry air down the spine of the Appalachians keeping the CWA dry and on the cooler side for the entire extended forecast. Overnight lows will be in the mid to low 60s and should be generally very pleasant. Winds will remain out of the NE through the forecast period with some gusty winds up to 15kts. There is some significant deviation in the long term models. Idalia stalls this weekend just off the Carolina coast and what it does will ultimately dictate the course of the forecast for early next week (and luckily for me that's just out of the longer term forecast range). Vaughn && .AVIATION... (00Z TAFS) Issued at 722 PM EDT Tue Aug 29 2023 Current convection will continue into the evening hours. Do expect a lull in precip until the bands start approaching from the south by mid morning. During this time, there is definitely potential for IFR and even LIFR cigs. Winds/wind gusts will also begin to pick up by mid morning and could gust into the upper 20kt lower 30kt range. Widespread shra expected by mid morning. //ATL Confidence...00Z Update... Med confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 70 77 67 81 / 70 100 60 30 Atlanta 72 79 66 85 / 70 80 30 20 Blairsville 64 78 59 80 / 70 70 30 30 Cartersville 69 82 63 84 / 70 70 30 20 Columbus 73 80 69 89 / 50 80 30 30 Gainesville 70 79 66 83 / 70 80 40 30 Macon 72 77 69 85 / 50 100 50 20 Rome 70 84 64 87 / 50 60 20 20 Peachtree City 70 79 64 85 / 60 80 30 20 Vidalia 74 79 71 83 / 80 100 80 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch from Wednesday morning through late Wednesday night for GAZ039-050-051-059>062-071>076-080>086-091>098-103>113. Tropical Storm Watch for GAZ074>076-083-084-092>095-104. Tropical Storm Warning for GAZ085-086-096>098-105>113. && SHORT TERM...07 LONG TERM....Vaughn AVIATION...NListemaa
Hazardous weather outlook, Aug 29, 12:01 PM EDT, 8 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1201 PM EDT Tue Aug 29 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1201 PM EDT Tue Aug 29 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorm activity is expected to redevelop this afternoon and evening. Heavy rainfall will remain the primary concern with localized flash flooding possible, especially in north Georgia. A few storms may produce strong wind gusts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Widespread showers and thunderstorms are expected on Wednesday, particularly across the southeastern half of the area as Hurricane Idalia approaches southeast Georgia. The heaviest rainfall totals associated with this system will be across far southeastern portions of the area where as much as 3 to 6 inches of rainfall with locally higher amounts is possible which will lead to increased flooding potential. Additionally, wind gusts up to 45 mph are possible in far southeastern portions of the area as Idalia approaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 29, 7:54 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
754 PM EDT Tue Aug 29 2023
GAZ032-033-045-300030-
North Fulton GA-Cobb GA-DeKalb GA-
754 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of northwestern DeKalb,
east central Cobb and central Fulton Counties through 830 PM EDT...
At 754 PM EDT, a strong thunderstorm was over Chastain Memorial Park,
or 9 miles east of Marietta, moving northeast at 5 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Sandy Springs, Roswell, Smyrna, Dunwoody,
Chamblee, Doraville, North Atlanta, Mount Bethel, Vinings,
Brookhaven, Bolton, and Chastain Memorial Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3402 8433 3394 8427 3392 8426 3389 8423
3380 8444 3387 8456
TIME...MOT...LOC 2354Z 204DEG 5KT 3391 8438
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Aug 29, 7:56 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
756 PM EDT Tue Aug 29 2023
GAZ042-043-300030-
Douglas GA-Carroll GA-
756 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of northeastern Carroll
and western Douglas Counties through 830 PM EDT...
At 756 PM EDT, a strong thunderstorm was over Treasure Lake, or 10
miles northeast of Carrollton, moving northeast at 5 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Douglasville, Villa Rica, Abilene, Winston, Lake Val-Do-Mar, Treasure
Lake, Hannah, Bill Arp, and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3378 8490 3377 8488 3378 8485 3373 8471
3359 8480 3359 8481 3357 8481 3356 8483
3354 8483 3365 8506
TIME...MOT...LOC 2356Z 204DEG 5KT 3367 8493
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Aug 29, 8:24 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
824 PM EDT Tue Aug 29 2023
GAZ043-044-300100-
Douglas GA-South Fulton GA-
824 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of Douglas and
southwestern Fulton Counties through 900 PM EDT...
At 823 PM EDT, a strong thunderstorm was over Chapel Hill, or near
Douglasville, moving east at 10 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Douglasville, City of South Fulton, Fairburn, Lithia Springs,
Sweetwater Creek State Park, Campbellton, Chapel Hill, and Bill Arp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3378 8478 3379 8476 3379 8473 3380 8472
3380 8462 3374 8458 3375 8457 3357 8459
3359 8485
TIME...MOT...LOC 0023Z 263DEG 10KT 3368 8471
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Aug 29, 8:30 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
830 PM EDT Tue Aug 29 2023
GAZ034-035-300100-
Barrow GA-Gwinnett GA-
830 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of west central Barrow
and northeastern Gwinnett Counties through 900 PM EDT...
At 830 PM EDT, a strong thunderstorm was near Hog Mountain, or near
Lawrenceville. This storm was nearly stationary.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lawrenceville, Sugar Hill, Suwanee, Buford, Auburn, Dacula, and Hog
Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3400 8410 3413 8401 3406 8379 3388 8391
TIME...MOT...LOC 0030Z 296DEG 2KT 3402 8398
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SMLocal storm report, Aug 29, 8:33 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
833 PM EDT Tue Aug 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM Flash Flood Sandy Springs 33.93N 84.38W
08/29/2023 Fulton GA Emergency Mngr
The intersection at Roswell Rd and Sandy
Springs Cir is closed in both directions due
to flooding.
&&Special weather statement, Aug 29, 8:49 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
849 PM EDT Tue Aug 29 2023
GAZ023>025-300115-
Hall GA-Banks GA-Jackson GA-
849 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of southwestern Banks,
southeastern Hall and northwestern Jackson Counties through 915 PM
EDT...
At 849 PM EDT, a strong thunderstorm was near Candler, or 7 miles
southeast of Gainesville. This storm was nearly stationary.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gainesville, Jefferson, Commerce, Braselton, Oakwood, Maysville,
Pendergrass, Gillsville, Talmo, Candler, Thompsons Mill, Chestnut
Mountain, and Road Atlanta-Lanier Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3437 8360 3421 8348 3410 8380 3411 8382
3413 8382 3412 8383 3423 8391
TIME...MOT...LOC 0049Z 235DEG 2KT 3424 8373
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 8:10 PM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 6 hr |
| Aug 29, 8:24 PM EDT | Special Weather Statement | FFC | Douglas | 36 min |
| Aug 29, 8:30 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Aug 29, 8:49 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Aug 29, 10:18 PM EDT | Special Weather Statement | FFC | Gordon | 27 min |
| Aug 29, 10:53 PM EDT | River Flood Warning | FFC | Gwinnett | 17 hr |
| Aug 29, 10:53 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 2 hr |
| Aug 29, 10:53 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Aug 29, 11:49 PM EDT | River Flood Warning | FFC | Cobb | 114 min |
| Aug 30, 12:14 AM EDT | Flash Flood Warning | FFC | Fannin, Gilmer | 4 hr |
| Aug 30, 1:30 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Aug 30, 4:00 AM EDT | River Flood Warning | FFC | Gwinnett | 5 hr |
| Aug 30, 7:38 AM EDT | River Flood Warning | FFC | Cobb | 3 hr |
| Aug 30, 1:11 PM EDT | Flash Flood Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 4 hr |
| Aug 30, 3:10 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 2 hr |
| Aug 30, 5:22 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Pickens | 23 min |
Nearby
Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.